# SDR DXTA2011061404611

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 3,555 hours, 2,733 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13972112
- Part serial: 07018H3203
- Condition: Failed
- Location: Cockpit
- Part time: 3,555 hours, 2,733 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD FAULT LIGHT ILLUMINATED.  NO OVERHEAT LIGHT.  SHORTLY AFTER RT WINDSHIELD SHATTERED. WINDSHIELD SEAL LOOKS BUCKLED ON TOP CENTER PORTION.  MELTED, STREAKING UP FROM BOTTOM OF WINDSHIELD.  LT WINDSHIELD FAULT LIGHT ILLUMINATED.  NO OVERHEAT LIGHT ASSOCIATED WITH IT.  R & R RT WINDSHIELD WITH A NEW WINDSHIELD, WORK DONE IAW MM 56-11-00, 30-40-00, 30-41-00.
